# SDR SIMA981732

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367001226
- Condition: Corroded
- Location: Bs 29-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND LEFT AFT INBOARD SEAT TRACK CORRODED FROM FRAME 29 TO  FRAME 36.  REMOVED AND INSTALLED NEW SEAT TRACK BETWEEN FRAME 29 AND FRAME 36.  (X)
